# SDR WRLA2007106

- Difficulty date: October 8, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: APB74411
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4C+12A CHECK, SEVERAL CORROSION AREAS WERE FOUND ON CENTER WING TANK UPPER SKIN AT XCW=-110 TO XCW=-106 BETWEEN S-15 TO S-22 AND STA XCW=107 BETWEEN S-18 TO S-15.   10-29-07   REPAIRED PER EGAT ENGINEERING INSTRUCTION W2007A57B-638 REV.00.
